# SDR SWAA2014101633028

- Difficulty date: August 23, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 26,708 hours, 11,613 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A54034
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB AT 166.3 THIRD VERTICAL STIFFENER FROM LE CRACKED NEAR LOWER END.  REPAIRED RIB IAW ER & EA.
